| Model Number |
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On 06/19/2023, it was reported by a facility representative via sems that an ar-3210-0030 camera head has no signal.This occurred during the preparation of the case.Additional information was provided on 07/05/2023, it was reported that this event occurred during a shoulder arthroscopy procedure on (b)(6) 2023.The case was completed using another camera.